# SDR DALA13009829207

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 47,789 hours, 25,255 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ANGLE CRACKED, LOWER VERTICAL.  REMOVED ANGLE FROM ACFT, DRILLED, AND INSTALLED SKATE ANGLE IAW DWG5912188 AND SRM 51-01.
